# SDR SIMA200822201

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Part serial: 7194
- Condition: Failed
- Location: Left Dc
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4772 AFTER TAKEOFF CREW REPORTED LT DC GEN LIGHT ON CWP.  CREW ELECTED TO RETURN TO FIELD.  EMERGENCY WAS DECLARED, ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT DC GEN IAW MTX W/C 24-47-33.  ACFT RETURNED TO SERVICE.  (S)
